# SDR USAA011072

- Difficulty date: August 12, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Corroded
- Location: Bs 328
- Part time: 43,359 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED LBL 60 INCHES - RBL 60 INCHES, STATION 328 CABIN FLOOR LBL 60 INCHES, RBL 60 INCHES.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 53-10-51.  (M)
